DOI 10.1016/j.ajem.2021.09.039
Angioedema of the tongue due to haloperidol.
Аннотация
BACKGROUND
Angioedema is an allergic reaction that has rarely been associated with haloperidol. There are 3 case reports in the literature, including one involving a child. Angioedema is mediated by increased capillary permeability and plasma extravasation, either related to histamine/IgE or bradykinin. When triggered by a medication, it typically presents within a few hours of medication administration. Histamine-mediated angioedema is generally treated with corticosteroids, antihistamines, and/or epinephrine.
CASE PRESENTATION: We review a case of angioedema of the tongue in an adolescent, thought to be triggered by haloperidol. Initial treatment was targeted toward a presumed dystonic reaction. Telephone consent was obtained from the patient's mother to publish this report.
CONCLUSIONS
Clinicians should be aware of potential dangerous adverse effects of commonly used medications. Patients with angioedema may need to be monitored for up to 36 h.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.